BibTeX record journals/cj/Hiasat04

download as .bib file

@article{DBLP:journals/cj/Hiasat04,
  author    = {Ahmad A. Hiasat},
  title     = {A Suggestion for a Fast Residue Multiplier for a Family of Moduli
               of the Form (2\({}^{\mbox{n}}\) - (2\({}^{\mbox{p}}\) [plusmn] 1))},
  journal   = {Comput. J.},
  volume    = {47},
  number    = {1},
  pages     = {93--102},
  year      = {2004},
  url       = {http://dx.doi.org/10.1093/comjnl/47.1.93},
  doi       = {10.1093/comjnl/47.1.93},
  timestamp = {Tue, 28 Jun 2011 15:16:39 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cj/Hiasat04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}